CSpace  > 计算数学与科学工程计算研究所
From quasi-Newton methods to non-quasi-Newton methods
Yuan, YX
1997-02-01
Source PublicationPROGRESS IN NATURAL SCIENCE
ISSN1002-0071
Volume7Issue:1Pages:14-23
Keywordnonlinear optimization quasi-Newton method non-quasi-Newton method convergence
Language英语
WOS Research AreaMaterials Science ; Science & Technology - Other Topics
WOS SubjectMaterials Science, Multidisciplinary ; Multidisciplinary Sciences
WOS IDWOS:A1997WG65000002
PublisherTAYLOR & FRANCIS LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29016
Collection计算数学与科学工程计算研究所
Corresponding AuthorYuan, YX
AffiliationCHINESE ACAD SCI,INST COMPUTAT MATH & SCI ENGN COMP,STATE KEY LAB SCI & ENGN COMP,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Yuan, YX. From quasi-Newton methods to non-quasi-Newton methods[J]. PROGRESS IN NATURAL SCIENCE,1997,7(1):14-23.
APA Yuan, YX.(1997).From quasi-Newton methods to non-quasi-Newton methods.PROGRESS IN NATURAL SCIENCE,7(1),14-23.
MLA Yuan, YX."From quasi-Newton methods to non-quasi-Newton methods".PROGRESS IN NATURAL SCIENCE 7.1(1997):14-23.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yuan, YX]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yuan, YX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yuan, YX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.